# SDR YENA200107

- Difficulty date: December 24, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 6,860 hours, 3,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Condition: Torn
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

At JFK arrival, Flt 67, Ground damage from jetway impact, found a (6" x 4") tear between Frames 23/24 and Stringers 22/23.Fuselage skin repair at Frame 24, between Stringers 21 and LHS 24 as per JetBlue Engineering Order 5301242. Repair consisted in: cutting out the damaged area, installing a repair doubler (clad-2024T3) thickness=0.09". The original alu rivets (diameter 4mm) have been replaced by HL11VF6, The original Hi lock fasteneres (diameters 4.8mm) have been replaced by HL411VF6. The other fasteners have been installed according to the E.O 5301242 drawing and Airbus repair design approval sheet. No cracks, deformations have been detected on the frame 24 and holes.
